# SDR FDEA201206272357

- Difficulty date: June 27, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT OTBD AFT SURFACE STA XIS 358 MISREPAIRED.  REPAIR ACCOMPLISHED PER SRM 57-10-00 FIGURE 31 VOLUME I REVISION 99.
